Academic Journals Database
Disseminating quality controlled scientific knowledge

Buffers and Duality

Author(s): Sandra L. Arlinghaus | Frederick L. Goodman | Daniel Jacobs

Journal: Solstice : An Electronic Journal of Geography and Mathematics
ISSN 1059-5325

Volume: 8;
Issue: 2;
Date: 1997;
Original page

The link to the fulltext on a current website is given below. Should that link fail to work, please go to this persistent URL and download the associated file for this issue. you are there, take a look around and see if there are other issues and documents that are related to your interests!
     Coupon Page 40% off FileCure